I have been on Metformin for about a month (4 pills a day 500mg each). I am not taking any other diabetes meds. I feel constant fatigue and body aches. Has anyone else experienced this? If so, does it get better?
Some people do report that metformin makes them feel sleepy/tired. Are you taking the medication for diabetes management? If you are, how have your blood sugars been? Are you taking the metformin for another reason (such as PCOS). How many times a day do you take it?
Generally, as your get used to the medication, the fatigue should lessen. If the symptoms become very bothersome, you can discuss them with your doctor. IF you have some more info for me, I may be able to be a little more specific. Thanks and good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.